# SDR 2002UALA01158

- Difficulty date: July 12, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, LOWER SKIN AT REAR SPAR IS CRACKED AT STABILIZER STA 120.3-129.5.  MAJOR REPAIR ACCOMPLISHED.  FLUSH REPAIR.
